Drug holiday coming to an end - Advanced Prostate...

Advanced Prostate Cancer
10,555 members12,600 posts

Drug holiday coming to an end

Thinus
Thinus

Just a short update on my health. MRI end of October showed no metastasized cancer. Just one lymph node 15.1 mm. Testesterone is coming back into the system. It is now more than 8 months since my last Lucrin injection. But the PSA moved. This week the test showed up from 0.04 to 0.17. My GP freaked out and sent my measurements to the undertaker. Went and saw the oncologist. He said have a nice holiday and we test again first week January 2019. Then we start with Casodex. I keep going with herbs and will stop cheating on my diet.

9 Replies
oldestnewest

When I stopped Lupron after 6 1/2 years I had a strange thing happen. After one month I would get an erection when I urinated. So that hurt really bad and I had to stop urinating and watch TV for about 10 minutes until the erection passed. Then I could urinate some more. This went on for six weeks and then everything was normal. My urologist said it was because I was making testosterone again and the tissues were sensitive to it.

Thinus
Thinus
in reply to JimVanHorn

I also get some kind of erection at the most unusual time of the day. But it doesn't hurt. Not yet. Will take it slowly day by day.

JimVanHorn
JimVanHorn
in reply to Thinus

Hi, the reason it hurt is that you can not urinate with an erection. If I got an erection during the day I had no pain. Welcome to the club.

j-o-h-n
j-o-h-n
in reply to JimVanHorn

erection? what's that?

Good Luck, Good Health and Good Humor.

j-o-h-n Monday 12/10/2018 11:18 PM EST

Thinus
Thinus
in reply to j-o-h-n

Hi John, have a heart. Smile. T

Why did they stop giving you the Lupron?

My PSA was 0.000 for 6 1/2 years while I was on Lupron, and my oncologist wanted to see if my PSA would go up without Lupron. I am on active surveillance and see him every 6 months now. Thanks for asking!

Good for you, did your testosterone come back, libido?

I'll find out about my T level on Dec. 21st. I will find out my PSA and T levels. My libido is non existent at this time. I have no desire to "get off" or get sexual. But who knows, today I had a strong urine stream for the first time in ten years. My heart doctor is keeping me on Coumadin for at least 6 months because of A Fib. The T level takes time to restore. So just keep on truckin'.

You may also like...